ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/53047
Record Status Checked
Record Id 53047
Title Convergence of a Regularized Euclidean Residual Algorithm for Nonlinear Least-Squares
Contributors
Abstract
Organisation CSE , STFC
Keywords
Funding Information
Related Research Object(s): 56169
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article SIAM J Numer Anal 48, no. 1 (2010): 1-29. doi:10.1137/080732432 2010